# SDR DHL2007740528

- Difficulty date: May 17, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, RT PRESSURE BULKHEAD WEB PRESENTS 3" CRACK AT BS 1180 RBL54 WL208.  REMOVED CRACKED WEB IAW B727 SRM 51-30-2.  FABRICATED NEW WEB FROM 2024T3 .026 .025 PO NR 9004384 DIM 16 1/2"BY 6" IAW B727 SRM 53-10-2 FIG 5  51-20-1. TREATED AND PRIMED NEW WEB IAW B727 SRM 51-10-2 AND INSTALLED NEW WEB AT RT BS 1180 BULKHEAD RBL 54 WL 208 IAW B727 SRM 51-30-2.
